# SDR HALA2009101300463

- Difficulty date: October 13, 2009
- Submitted: October 14, 2009
- Operation: Air carrier
- Aircraft: N593HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33424
- Aircraft time: 24,141 hours, 4,854 cycles
- System (JASC): 3424 · Turn and Bank/Rate of Turn Indicator
- Part: Display
- Part number: C1622K1A03
- Part serial: C16221001658
- Condition: Malfunctioned
- Location: Ifs
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - IFSD DISPLAY BLANKS THEN REINITIALIZES TO NORMAL OPERATIONS IN CRUISE.  REPLACED ISFD IAW AMM34-24-03-004-001.  SECURITY AND GROUND OPS CK GOOD OK FOR SVC.
